| Catalog Number |
0600540 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the broviac cv catheter, single-lumen, 6.6f.During the procedure it was noted that the tip of the dilator not gliding on guidewire.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the broviac cv catheter, single-lumen, 6.6f.During the procedure it was noted that the tip of the dilator not gliding on guidewire and dilator sheath tip allegedly broadened.There was no reported patient injury.
Additional Manufacturer Narrative
H11: additional information was received, failure to advance and deformation due to compressive stress are not issues that is likely to cause or contribute to a serious patient injury should the event recur and the event is not mdr reportable and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.G3 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.